Hello I need help finding out what's wrong with me or what medication to take for my frequent stomach aches. It started about a year or 2 ago; I was getting stomach aches from time to time. But now it has become more frequent almost everyday I feel nausea or discomfort in my stomach. Basically I feel bloated and full and also nauseous. I feel like the stomach ache usually starts in the afternoon or night. What I feel that could of started this is in high school I eat little. When I finished I started eating more and more often; one of the main reasons was because I wanted to gain weight. The change of eating patterns could have affected me? Another thing that could of started this is I got food poisoning while on vacation a couple years ago, and after that I also don't feel the same. I am 20 years old and weight around 138 pound (I haven't gained much weight). I went to the doctors a while back but they said it was nothing. I don;t have insurance anymore, so I don't have the money to go again. This pain really affects me during my classes at college, I can't concentrate on the material. Can someone please help me figuring out what I have, and what is some possible medication I can take. Please and thank you.
Also, I burp a lot. Even after drinking water. I'm not sure if that's normal either?
You may be lacking good bacteria. My friend had the same thing with food poisoning. i told her about Candida. Look into it. Agua flora. Here is the website: it helped her. http://www.aquaflorainc.com/how-to-use.html
It could be a milk allergy. Or even gastritis. In that case try a bland diet for a few days and only drink water (nothing carbonated or high in acid). Gastritis could give you nausea and make you very bloated. Feel better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.